| Catalog Number |
CAT02462 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that during a hip arthroscopy labral repair, a cinchlock ss anchor was used and inserted into the drilled hole.As reported, the wire got stuck in the anchor when anchor was deployed.The surgeon cut the anchor short to be flush with the anchor and removed.
Event or Problem Description
Additional Manufacturer Narrative
The device was discarded and not returned for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: pull wire remaining in the anchor.Probable root cause: application: user unfamiliarity with device.The reported failure mode will be monitored for future reoccurrence.